C.C. – Connecticut
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I am a 36 year old who has Lupus. Months before getting the vaccine I started an elimination diet that had helped relieve almost all of my lupus symptoms, I was feeling better than I had in years. After the first shot I had a sore arm and was tired but that was all. I got the second shot on 5/26/21. The day after I had a high fever, back pain, nausea, dizziness, headache and chest pain. Everyone said just wait 24-48 hours and I will be fine. After 48 most symptoms went away but the dizziness, headaches and brain fog have been a constant daily battle since. I have spent thousands of dollars on different doctors and tests to try to help. I am currently on my second round of prednisone. None of the doctors know what is really happening or why. They all claim I will eventually get better. The ent I went to said I was an idiot if i thought this was related to the vaccine and it was just vestibular migraines. I have started to feel some relief with a combination of supplements, medicine and going to a chiropractor 3x a week. I have 4 children and I have missed the whole summer because I am not able to take walks, go to parks, drive them to do fun things. I cannot play with them well because I still have to be so careful about how quickly I move. I am so tired of not knowing what is going on and not having a doctor who will try to really do anything to help.
-C.C. - Connecticut"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.